Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 7, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jan 19, 2012, 3:31 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2012, 3:31 PM EST (20:31 UTC)
- Expired
- Jan 20, 2012, 3:33 AM EST
- In force
- 12 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
075 WHUS73 KGRR 192031 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 331 PM EST THU JAN 19 2012 LMZ844>849-200430- /O.NEW.KGRR.SC.Y.0007.120119T2031Z-120120T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 331 PM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO HTTP://WWW.WEATHER.GOV/GRR
2 follow-up statements
772 WHUS73 KGRR 200325 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1025 PM EST THU JAN 19 2012 LMZ844>849-201000- /O.CON.KGRR.SC.Y.0007.000000T0000Z-120120T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1025 PM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS....BECOMING WEST AROUND 15 KNOTS NEAR DAYBREAK. * WAVES...4 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET NEAR DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
918 WHUS73 KGRR 200833 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 333 AM EST FRI JAN 20 2012 ...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED... .WINDS AND WAVES WILL CONTINUE TO DECREASE TODAY AS HIGH PRESSURE SETTLES OVER THE AREA. LMZ844>849-200945- /O.CAN.KGRR.SC.Y.0007.000000T0000Z-120120T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 333 AM EST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL DROP BELOW SMALL CRAFT ADVISORY LEVELS AS HIGH PRESSURE SETTLES OVER THE AREA. $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 1:15 PM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Jan 19, 1:15 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
115 PM EST THU JAN 19 2012
LATEST UPDATE...SYNOPSIS/MARINE/HYDRO...
.SYNOPSIS...(115 PM EST THU JAN 19 2012)
SNOW SHOWERS AND AREAS OF BLOWING SNOW WILL PERSIST INTO TONIGHT AS
ARCTIC AIR WILL DROP WIND CHILLS TO NEAR ZERO. MORE SNOW WILL MOVE
INTO LOWER MICHIGAN FRIDAY WITH SNOWY ROADS EXPECTED FRIDAY EVENING.
FAIR WEATHER RETURNS FOR SATURDAY.
&&
.SHORT TERM...(1228 PM EST THU JAN 19 2012)
(TODAY THROUGH SATURDAY AFTERNOON)
WE ARE STRONGLY CONSIDERING ISSUING A WINTER WEATHER ADVISORY WITH
THE AFTERNOON PACKAGE FOR THE SYSTEM FOR FRI AND FRI NIGHT. THE
ADVISORY WOULD LIKELY COVER THE SRN HALF OF THE FCST AREA. MORE
DETAILS TO FOLLOW THIS AFTERNOON AFTER COORDINATION WITH SURROUNDING
OFFICES.
REST OF THE PREVIOUS DISCUSSION...
NO HEADLINE/SIGNIFICANT FCST CHANGES NECESSARY EARLY THIS MORNING.
TOTAL SNOW ACCUMULATIONS RANGING FROM 2 TO 5 INCHES ARE POSSIBLE
ACROSS THE COUNTIES IN THE LAKE EFFECT SNOW ADVISORY HEADLINE. THIS
IN CONJUNCTION WITH STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL
CONDITIONS UP THERE THIS MORNING.
MAIN WX STORY FOR MOST OF OUR AREA TODAY WILL BE THE ARRIVAL OF THE
COLDEST AIRMASS OF THE SEASON THUS FAR. BRISK WNW FLOW CAA WILL
CAUSE TEMPS TO FALL THROUGH THE TEENS THROUGH THE DAY... POSSIBLY
ALREADY DROPPING INTO THE SINGLE DIGITS AT SOME LOCATIONS BY LATER
THIS AFTERNOON. SOME SNOW SHOWERS ARE ANTICIPATED THROUGH THE DAY...
AND SHOULD BE MOST PREVALENT NEAR TO WEST OF US-131. ACCUMULATIONS
WILL BE LIGHT DUE TO LOW INVERSION HEIGHTS/WEAK OMEGAS AND LACK OF
DECENT UPSTREAM RH WITH A VERY DRY AIRMASS ADVECTING INTO WI BEHIND
THE FRONT.
IT WILL BE QUITE COLD ACROSS OUR AREA TONIGHT WITH LOW TEMPS IN THE
SINGLE DIGITS AND POTENTIAL FOR SOME SUB ZERO READINGS WHERE SKIES
MANAGE TO BECOME MOSTLY CLEAR IN SUBSIDENCE UNDER THE HIGH BUILDING
IN.
SYNOPTIC SNOW WILL DEVELOP FROM WEST TO EAST ACROSS OUR AREA FRIDAY
AFTERNOON AS LOW PRESSURE TRACKS NE FROM THE ARKLATEX REGION TO THE
TN AND LWR OH VALLEY REGIONS. THIS WILL BE DRIVEN PARTIALLY BY MID
LEVEL FGEN WELL NORTH OF THE LOW TRACK. A GENERAL 3 TO 6 INCH
SNOWFALL IS PROBABLE FOR MOST OF OUR AREA FROM FRIDAY AFTN THRU
FRIDAY EVE... WITH HIGHER END AMOUNTS MOST LIKELY NEAR TO
PARTICULARLY SOUTH OF I-96. COULD SEE TOTALS REACH 8 INCHES
FURTHEST SOUTH ALONG THE I-94 CORRIDOR.
HIGH PRESSURE WILL BUILD IN FROM THE NW SATURDAY... BRINGING FAIR
BUT COLD WX WITH MAX TEMPS ONLY REACHING THE 20 TO 25 DEGREE RANGE.
&&
.LONG TERM...(325 AM EST THU JAN 19 2012)
(SATURDAY NIGHT THROUGH WEDNESDAY)
A FAST MOVING SHORTWAVE WILL BE CROSSING THE ROCKIES INTO THE WRN
PLAINS SAT NIGHT INTO SUN. AHEAD OF THIS SYSTEM WARM AIR ADVECTION
WILL BE DEVELOPING. THIS WILL HELP TO PUSH THE ARCTIC AIR
NORTHWARD...OUT OF MI. THIS SHORTWAVE TAKES ON A NEGATIVE TILT
UPON CROSSING MI SUN NIGHT. WITH DECENT DYNAMICS AND SOME ADDED
MOISTURE FROM THE SOUTH...WE SHOULD SEE PRECIPITATION MOVING IN
ESPECIALLY SUNDAY NIGHT. POPS HAVE BEEN RAISED AS A RESULT. MODELS
DO VARY ON THE TRACK OF THE SURFACE LOW AND AS A RESULT THE THERMAL
PROFILES VARY AS WELL. THE GFS IS COLDER THAN THE HIGH RES
EURO...BUT IT HAS TRENDED WARMER. BASED ON THIS TREND WILL ALLOW
FOR SOME RAIN EVEN FOR NORTHERN ZONES SUN NIGHT.
DURING THE DAY ON MONDAY...AS COLDER AIR WRAPS INTO THE PASSING
STORM WE SHOULD SEE MAINLY SNOW. THE AFTERNOON SHOULD SEE A
TRANSITION TO MAINLY LAKE EFFECT AS THE DEEPER MOISTURE PULLS AWAY
AND 925 MB TEMPS FALL TO -8 DEG C. THE FORECAST WILL CONTINUE TO
FEATURE SNOW GOING THROUGH MON NIGHT.
WARM AIR ADVECTION RETURNS FOR LATER TUE INTO WED. THAT COULD BRING
ANOTHER ROUND OF PRECIPITATION TO THE AREA.
&&
.AVIATION...(1228 PM EST THU JAN 19 2012)
BAND OF SNOW WITH THE COLD FRONT THAT AFFECTED THE AREA THIS MORNING
HAS MOVED SOUTH AND EAST OF THE AREA. LAKE EFFECT SNOW SHOWERS ARE
NOW THE RULE...ESPECIALLY FOR KMKG...KGRR...AND KAZO. DRY AIR AND
MOISTURE DEPTH DECREASING WILL CONTINUE TO SLOWLY DIMINISH THE LAKE
EFFECT INTENSITY AND COVERAGE. SOME IFR WILL REMAIN AT KMKG...
KGRR...AND KAZO THROUGH LATE THIS AFTERNOON. CONDITIONS ELSEWHERE
SHOULD GENERALLY REMAIN MVFR FOR THE NEXT COUPLE OF HOURS BEFORE
GOING VFR. WIND GUSTS CAUSING SOME BLOWING SNOW WILL ALSO DECREASE
THROUGH THE AFTERNOON.
WINDS WILL BECOME LIGHT THIS EVENING AS GRADIENT BECOMES LIGHT. THIS
COMBINED WITH HIGH PRESSURE MOVING IN SHOULD ALLOW CLOUDS INLAND TO
BREAK UP. CLEARING SHOULD OCCUR AT MOST LOCATIONS...EXCEPT MAYBE
KMKG WHICH WILL REMAIN NEAR THE LAKE EFFECT.
CONDITIONS WILL THEN BEGIN TO DETERIORATE LATE TOMORROW MORNING AND
AFTERNOON AS THE NEXT SYSTEM SPREADS SNOW IN FROM WEST TO EAST AFTER
14Z. IFR OR LOWER LOOKS TO BE POSSIBLE BY 18Z AT KMKG...KGRR...AND
KAZO. THIS IFR WILL CONTINUE THROUGH THE REMAINDER OF THE
TERMINALS...JUST AFTER 18Z FRI.
&&
.MARINE...(115 PM EST THU JAN 19 2012)
GALE WARNING REPLACED WITH SMALL CRAFT ADVISORY THROUGH TONIGHT.
WINDS AND WAVES WILL DECREASE OVERNIGHT AND BE RELATIVELY CALM ON
SATURDAY.
&&
.HYDROLOGY...(115 PM EST THU JAN 19 2012)
SOME FLUCTUATIONS DUE TO ICE EFFECTS ARE POSSIBLE AS ARCTIC AIR
PERSISTS INTO THE WEEKEND. RAPID WARM UP ON SUNDAY AND SOME RAIN
SUNDAY NIGHT COULD SEND RIVER LEVELS BACK UP EARLY NEXT WEEK.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...POTENTIAL WINTER WX ADVISORY FOR THE SOUTHERN HALF OF THE CWFA
FOR FRI AND FRI NIGHT.
LM...SMALL CRAFT ADVISORY ST. JOSEPH TO MANISTEE THROUGH TONIGHT.
&&
SYNOPSIS: OSTUNO
SHORT TERM: LAURENS/OSTUNO
LONG TERM: MJS
AVIATION: NJJ
MARINE: OSTUNO
HYDROLOGY: OSTUNOHazardous weather outlook, Jan 19, 7:27 AM EST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 727 AM EST THU JAN 19 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-201230- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 727 AM EST THU JAN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A BAND OF SNOW WILL CROSS THE REGION EARLY THIS MORNING LEADING TO SOME HAZARDOUS TRAVEL CONDITIONS. THE HEAVIEST SNOW AND STRONGEST WINDS WILL BE NORTH OF A KALAMAZOO TO HASTINGS LINE WHERE 2 TO 5 INCHES COULD ACCUMULATE. ELSEWHERE AMOUNTS ARE FORECASTED TO REMAIN UNDER 2 INCHES. THE MAIN AREA OF SNOW SHOULD PUSH EAST OF LANSING BY 10 AM. TEMPERATURES WILL BE FALLING TODAY AND SUBZERO WIND CHILL VALUES ARE FORECASTED BY EVENING. LAKE EFFECT SNOW SHOWERS WILL PERSIST INTO THE NIGHT WITH LOCALIZED ACCUMULATIONS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MORE WIDESPREAD ACCUMULATING SNOW EVENT IS EXPECTED FOR FRIDAY INTO FRIDAY NIGHT. THE MAIN AREA OF SNOW IS EXPECTED TO BE SOUTH OF INTERSTATE 96. TRAVEL CONDITIONS COULD BECOME HAZARDOUS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-201230- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 727 AM EST THU JAN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH TONIGHT AS GALE FORCE WINDS GRADUALLY WIND DOWN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONDITIONS COULD BECOME HAZARDOUS TO SMALL CRAFT MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJS
In the hours before
Local storm report, Jan 19, 10:22 AM EST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1022 AM EST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW SE ALLENDALE 42.97N 85.95W
01/19/2012 M1.1 INCH OTTAWA MI TRAINED SPOTTER
THIS WAS A 24 HOUR TOTAL. THE SNOW DEPTH WAS 4 INCHES.
&&
WHLocal storm report, Jan 19, 10:23 AM EST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1023 AM EST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW FREMONT 43.47N 85.94W
01/19/2012 M1.5 INCH NEWAYGO MI CO-OP OBSERVER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 4 INCHES.
&&
WHLocal storm report, Jan 19, 10:26 AM EST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1026 AM EST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 SSW IONIA 42.96N 85.08W
01/19/2012 M1.5 INCH IONIA MI CO-OP OBSERVER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 3 INCHES.
&&
WHLocal storm report, Jan 19, 10:29 AM EST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1029 AM EST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW N VICTORY TWP 44.04N 86.34W
01/19/2012 M2.6 INCH MASON MI COCORAHS
THIS WAS A STORM TOTAL.
0535 AM SNOW 2 W WAYLAND 42.67N 85.68W
01/19/2012 M3.2 INCH ALLEGAN MI COCORAHS
THIS WAS A 95 MINUTE TOTAL.
0603 AM SNOW GRANDVILLE 42.91N 85.76W
01/19/2012 M1.5 INCH KENT MI BROADCAST MEDIA
VIEWER REPORTED 1.5 INCHES OF SNOW OVERNIGHT
0608 AM SNOW REED CITY 43.87N 85.51W
01/19/2012 E3.0 INCH OSCEOLA MI BROADCAST MEDIA
VIEWER REPORTED JUST UNDER 3 INCHES OVERNIGHT
0614 AM SNOW 5 NE GRAND RAPIDS 43.01N 85.60W
01/19/2012 M1.6 INCH KENT MI BROADCAST MEDIA
VIEWER REPORTED 1.6 INCHES
0630 AM SNOW 2 WSW WALKER 42.99N 85.81W
01/19/2012 M2.1 INCH OTTAWA MI COCORAHS
THIS WAS A STORM TOTAL.
0653 AM SNOW 3 ESE GRAND RAPIDS 42.94N 85.61W
01/19/2012 M2.7 INCH KENT MI COCORAHS
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 5 INCHES.
0700 AM SNOW 3 WSW HART 43.68N 86.42W
01/19/2012 M0.6 INCH OCEANA MI CO-OP OBSERVER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 7 INCHES.
0700 AM NON-TSTM WND GST HOLLAND 42.78N 86.11W
01/19/2012 M44.00 MPH OTTAWA MI CO-OP OBSERVER
THE SUSTAINED WINDS WERE 15 TO 20 MPH. OBSERVER HEARD OF
TREES DOWN IN THE AREA.
0700 AM SNOW GERALD R FORD ARPT 42.89N 85.53W
01/19/2012 M2.5 INCH KENT MI OFFICIAL NWS OBS
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 3 INCHES.
0700 AM SNOW 2 W WAYLAND 42.67N 85.68W
01/19/2012 M2.8 INCH ALLEGAN MI COCORAHS
THIS WAS A STORM TOTAL.
0700 AM SNOW MUSKEGON ARPT 43.17N 86.24W
01/19/2012 M1.5 INCH MUSKEGON MI OFFICIAL NWS OBS
THIS WAS A STORM TOTAL.
0700 AM SNOW ROCKFORD 43.12N 85.56W
01/19/2012 M2.5 INCH KENT MI CO-OP OBSERVER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 5 INCHES.
0700 AM SNOW FREMONT 43.47N 85.94W
01/19/2012 M1.5 INCH NEWAYGO MI CO-OP OBSERVER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 4 INCHES.
0701 AM SNOW EAST GRAND RAPIDS 42.94N 85.61W
01/19/2012 M2.7 INCH KENT MI COCORAHS
0.21 LIQUID AND 5 INCHES ON THE GROUND
0751 AM SNOW HASTINGS 42.65N 85.29W
01/19/2012 M2.0 INCH BARRY MI CO-OP OBSERVER
2 INCHES OF SNOW IN 40 MINUTES
0757 AM SNOW 9 E WHITE CLOUD 43.57N 85.59W
01/19/2012 M3.0 INCH NEWAYGO MI CO-OP OBSERVER
0800 AM SNOW SE ALLENDALE 42.97N 85.95W
01/19/2012 M1.1 INCH OTTAWA MI TRAINED SPOTTER
THIS WAS A 24 HOUR TOTAL. THE SNOW DEPTH WAS 4 INCHES.
0800 AM SNOW 1 N GRAND LEDGE 42.76N 84.75W
01/19/2012 M0.2 INCH EATON MI COCORAHS
THIS WAS A STORM TOTAL.
0800 AM SNOW SCHOOLCRAFT 42.12N 85.64W
01/19/2012 M1.5 INCH KALAMAZOO MI TRAINED SPOTTER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 5 INCHES.
0800 AM SNOW WNW GREENVILLE 43.18N 85.26W
01/19/2012 M2.5 INCH MONTCALM MI TRAINED SPOTTER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 5 INCHES.
0800 AM SNOW 2 SSW IONIA 42.96N 85.08W
01/19/2012 M1.5 INCH IONIA MI CO-OP OBSERVER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 3 INCHES.
0805 AM SNOW BLOOMINGDALE 42.38N 85.96W
01/19/2012 E2.0 INCH VAN BUREN MI CO-OP OBSERVER
THE ESTIMATED STORM TOTAL SNOW WAS 2 TO 3 INCHES.
0809 AM SNOW 5 S CONCORD 42.11N 84.63W
01/19/2012 M0.3 INCH JACKSON MI COCORAHS
THIS WAS A STORM TOTAL.
0820 AM SNOW 4 SSE OSHTEMO 42.21N 85.66W
01/19/2012 M2.0 INCH KALAMAZOO MI COCORAHS
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 8 INCHES.
0825 AM SNOW DORR 42.73N 85.72W
01/19/2012 M1.8 INCH ALLEGAN MI PUBLIC
THIS WAS A STORM TOTAL.
0900 AM SNOW 2 W ADA 42.95N 85.53W
01/19/2012 M2.1 INCH KENT MI COCORAHS
THIS WAS A STORM TOTAL.
0900 AM SNOW 4 NNE HOLLAND 42.83N 86.07W
01/19/2012 M1.0 INCH OTTAWA MI TRAINED SPOTTER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 3 INCHES.
0910 AM SNOW 1 N PAW PAW 42.23N 85.89W
01/19/2012 M3.5 INCH VAN BUREN MI TRAINED SPOTTER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 6 INCHES.
&&
WHLocal storm report, Jan 19, 1:07 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
107 PM EST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW OSHTEMO 42.26N 85.68W
01/19/2012 M4.5 INCH KALAMAZOO MI CO-OP OBSERVER
THIS WAS A STORM TOTAL. THE SNOW DEPTH WAS 8 INCHES.
&&
WHLocal storm report, Jan 19, 1:08 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
108 PM EST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM SNOW OKEMOS 42.72N 84.43W
01/19/2012 M0.8 INCH INGHAM MI TRAINED SPOTTER
THIS WAS A STORM TOTAL.
&&
WHThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:11 PM EST | Winter Weather Advisory | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Ingham and 6 more | 32 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.